# SDR USAA980553

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 43,959 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK AFT ENTRY DOORWAY AT LOWER HINGE CUTOUT ON FUSELAGE SKIN.  INSTALLED REPAIR DOUBLER AND TRIPLER PER SRM 53-30-3 FIG 34 AND TR 53-30-11.  (M)
